Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Having black out spells. What is the cause ?

Hi, my brother is a veteran who served in the military for 9 years. About 3 years ago he started having blackout spells. Due to this he lost his job of over 10 years. Because he has no insurance he had no choice but to go to the local VA hospital where. In 2 years that he has been going they do nothing but keep medicating him and still do not know what is causing the blackout spells. He was told not to work, drive, or do anything that would cause him harm yet he has been turned down for disability for over 5 times. With no money coming in he has started back working but due to the blackout spells he has totaled 4 cars in the last 3 years and has had numerous small accidents, recent accident on february 16. He is still working and I m taking him back and forth to work now. My question to you all is, is there a doctor anywhere that will take on the case of a veteran that has no medical or health insurance, but yet is willing to do what it takes to find out the cause of his blackouts? The VA Hospital is doing nothing but killing him. Can someone please take on his case, free of charge, so that we can finally get to the root of what is causing his problem?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to HCM
frequent attacks of black out should immediately be taken care of . he needs a complete medical check up and investigations to diagnose and treat correctly . postural hypo tension ,cervical spondylosis,cerebrovascular problems to ruled out . some forms of epilepsy may present with black outs .
medical check up and neurological examination with investigations will help diagnosis and treatment .
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor